American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31C12) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] J. Ruppenthal. Parabolicity of the regular locus of complex varieties. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] P. Álvarez-Caudevilla and J. López-Gómez. Semiclassical analysis for highly degenerate potentials. Proc. Amer. Math. Soc. 136 (2008) 665-675. MR 2358508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hå kan Hedenmalm and Ilgiz Kayumov. On the Makarov law of the iterated logarithm. Proc. Amer. Math. Soc. 135 (2007) 2235-2248. MR 2299501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ilkka Holopainen. Asymptotic Dirichlet problem for the $p$-Laplacian on Cartan-Hadamard manifolds. Proc. Amer. Math. Soc. 130 (2002) 3393-3400. MR 1913019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ilkka Holopainen and Pekka Koskela. Volume growth and parabolicity. Proc. Amer. Math. Soc. 129 (2001) 3425-3435. MR 1845022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Marc Troyanov. Solving the $p$-Laplacian on manifolds. Proc. Amer. Math. Soc. 128 (2000) 541-545. MR 1622993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] B. E. Blank. Nontangential maximal functions over compact Riemannian manifolds . Proc. Amer. Math. Soc. 103 (1988) 999-1002. MR 947697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] José L. Fernández. On the existence of Green's function in Riemannian manifolds . Proc. Amer. Math. Soc. 96 (1986) 284-286. MR 818459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] L. O. Chung. Existence of harmonic $L^1$ functions in complete Riemannian manifolds . Proc. Amer. Math. Soc. 88 (1983) 531-532. MR 699427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Moses Glasner. Stokes' theorem and parabolicity of Riemannian manifolds . Proc. Amer. Math. Soc. 87 (1983) 70-72. MR 677234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Bradley Beaver, Leo Sario and Cecilia Wang. Spherical harmonics generating bounded biharmonics . Proc. Amer. Math. Soc. 84 (1982) 485-491. MR 643735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1